# SDR USAABB08117

- Difficulty date: July 12, 2008
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: LJ38085
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

PLEASE REVISE RECORD FROM USAABB08116 TO USAABB08117.  PHL  FLT 723  EN-ROUTE DUB TO PHL.  DURING DESCENT INTO PHL, THE LEFT HYDRAULIC SYSTEM QUANTITY DECREASED TO ZERO AND THE SYSTEM PRESSURE LIGHT ILLUMINATED.  ALSO, EICAS MESSAGE "G L HYD SYS PRESS" DISPLAYED.  THE FLIGHT LANDED SAFELY AND WAS ABLE TO TAXI OFF THE RUNWAY, BUT WAS TOWED TO THE GATE.  MAINTENANCE REPLACED A HYDRAULIC DRAIN TUBE.  SYSTEM OPERATIONALLY AND LEAK CHECKS OK.
